Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Short periods cycle, brown bleeding, vaginal spotting, nausea. Symptoms due to birth control usage?

When my period came 16 days ago it lasted two days and was very like and brown looking. Ten days later I began spotting. At first it was a red color but it quickly turned brown. Then I started passing blood clots. This has been happening for 6 days now and hasn t showed any signs of stopping. I am beginning to experience a pain int abdomen . It s more of a pressure. I also feel nauseas. About four months ago I was on Orth Evra but only for two weeks. I just need to know if the birth control is causing this bleeding or if it is something more serious.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  1898
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As you had your birth control patch four months ago, it is unlikely to be responsible for the present symptoms. You seem to be experiencing a metropathic cycle, possibly due to some hormonal imbalance. See your gynecologist and get an examination, hormonal profile and a sonogram to figure out the reason. Hormonal imbalance is caused by various organic causes, contraceptives, stress, obesity and lack of exercise. Eat a healthy diet and maintain your body weight in the normal range. Good luck.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor